MathSciNet Relay Station
MathSciNet bibliographic data
MR995576 28D15 (22D40)
Adams, Scot Indecomposability of treed equivalence relations. Israel J. Math. 64 (1988), no. 3, 362–380 (1989).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement